In Stock

Anti-Hist Allergy Oral Solution 200ml

13.35

Anti-Hist Oral Solution contains Cetirizine and is an antihistamine, used to treat hayfever and other allergies. In adults and children aged 2 years and above, Anti-Hist is indicated for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis for the relief of urticaria and hives You…

Only 2 left in stock

Description

Anti-Hist Oral Solution contains Cetirizine and is an antihistamine, used to treat hayfever and other allergies.

In adults and children aged 2 years and above, Anti-Hist is indicated

  • for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis
  • for the relief of urticaria and hives

You Must Be Aged Over 18 Years To Purchase This Product.

Who can take Anti-Hist Oral Solution (Cetirizine)?
Adults and children aged over 2 years.

How to take Anti-Hist

  • Adults and adolescents above 12 years: 10mg once daily as 10 ml oral solution (2 full measuring spoons)
  • Children between 6 and 12 years: 5mg twice daily as 5ml (1 full measuring spoon) twice daily.
  • Children between 2 and 6 years: 2.5mg twice daily as 2.5 ml oral solution (a half-measuring spoon) twice daily.

Do not take Anti-Hist

  • If you have a severe kidney disease (severe renal failure with creatinine clearance below 10 ml/min)
  • If you are allergic to cetirizine dihydrochloride, to any of the other ingredients listed on the product, to hydroxyzine or to any piperazine derivatives (closely related active ingredients of other medicines)
  • For longer than 30 days continuously without consulting your doctor.

Pregnancy and breast-feeding

Anti-Hist contains cetirizine and should not be taken by pregnant women. Consult your doctor.

Driving and using machines

Anti-Hist is a non-drowsy drug in most people that take this medication. However, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug.

Common Side Effects (up to 1 in 10 patients)

Dizziness, diarrhea, nausea, dry mouth, fatigue, somnolence, pharyngitis, rhinitis (in children)

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION

Active Ingredients 

One ml of Anti-Hist contains 1mg cetirizine hydrochloride

Reviews

There are no reviews yet.

Be the first to review “Anti-Hist Allergy Oral Solution 200ml”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsAnti-Hist Allergy Oral Solution 200ml removeHedrin Protect & Go Spray removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeJunior Parapaed Paracetamol Oral Suspension Cherry Flavour removeKool'n'Soothe Cooling Gel Sheet removeHedrin Treat & Go Mousse remove
NameAnti-Hist Allergy Oral Solution 200ml removeHedrin Protect & Go Spray removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeJunior Parapaed Paracetamol Oral Suspension Cherry Flavour removeKool'n'Soothe Cooling Gel Sheet removeHedrin Treat & Go Mousse remove
ImageAnti-Hist Allergy Oral Solution 200mlHedrin Protect & Go SprayNurofen for Children 100mg Chewable Capsules Ibuprofen 7+YearsJunior Parapaed Paracetamol Oral Suspension Cherry FlavourKool’n’Soothe Cooling Gel SheetHedrin Treat & Go Mousse
SKU
Rating
Price13.357.755.005.004.8015.70
Stock

Only 2 left in stock

Out of stock

Out of stock

Out of stock

AvailabilityOnly 2 left in stockOut of stockOut of stockOut of stock
Add to cart

Add to cart

Read more

Add to cart

Read more

Add to cart

Read more

DescriptionAnti-Hist Oral Solution contains Cetirizine and is an antihistamine, used to treat hayfever and other allergies. In adults and children aged 2 years and above, Anti-Hist is indicated for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis for the relief of urticaria and hives You...Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it...Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of: Headaches High temperature (fever) Symptoms of cold & flu Mild to moderate pains such as: Sore throat Toothache Earache Minor aches Easy to chew, orange flavour with no need for water. Do...Mild to moderate pain relief Cherry flavour Sugar free Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml For babies & children...Kool N Soothe Soft gel Sheets are ideal to use to provide immediate relief for fever in children. They are also safe to use with other medicines. The strip is applied to the child's forehead and gives a fast but gentle cooling effect. The sheet will adhere to the skin...Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly andeasily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers. Fuss-free head lice treatment...
ContentAnti-Hist Oral Solution contains Cetirizine and is an antihistamine, used to treat hayfever and other allergies. In adults and children aged 2 years and above, Anti-Hist is indicated
  • for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis
  • for the relief of urticaria and hives
You Must Be Aged Over 18 Years To Purchase This Product. Who can take Anti-Hist Oral Solution (Cetirizine)? Adults and children aged over 2 years. How to take Anti-Hist
  • Adults and adolescents above 12 years: 10mg once daily as 10 ml oral solution (2 full measuring spoons)
  • Children between 6 and 12 years: 5mg twice daily as 5ml (1 full measuring spoon) twice daily.
  • Children between 2 and 6 years: 2.5mg twice daily as 2.5 ml oral solution (a half-measuring spoon) twice daily.
Do not take Anti-Hist
  • If you have a severe kidney disease (severe renal failure with creatinine clearance below 10 ml/min)
  • If you are allergic to cetirizine dihydrochloride, to any of the other ingredients listed on the product, to hydroxyzine or to any piperazine derivatives (closely related active ingredients of other medicines)
  • For longer than 30 days continuously without consulting your doctor.
Pregnancy and breast-feeding Anti-Hist contains cetirizine and should not be taken by pregnant women. Consult your doctor. Driving and using machines Anti-Hist is a non-drowsy drug in most people that take this medication. However, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug. Common Side Effects (up to 1 in 10 patients) Dizziness, diarrhea, nausea, dry mouth, fatigue, somnolence, pharyngitis, rhinitis (in children) KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION Active Ingredients  One ml of Anti-Hist contains 1mg cetirizine hydrochloride

Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it on and leave it to work; it's as easy as that. Use Hedrin Protect & Go® regularly whenever head lice are prevalent - especially during social activities such as play dates, parties, sleepovers and when children go back to school.

Activdiol 1% - protects + conditions Regular use head lice protection Healthy looking lice-free hair Gentle mild detangling formula protects and conditions Fruity orange and mango fragrance leaves hair smelling fresh Fast simple spray-on, leave-in action Effective clinically-proven protection for when the threat of head lice appears

Suitable for

Suitable for children aged 6 months and over.

How to use

Apply Hedrin Protect & Go® regularly after every hair wash (at least twice a week) as part of your normal hair hygiene regime.

On wet hair: towel-dry then spray on and comb through. On dry hair: simply spray on and comb through. No need to rinse, just blow dry or leave to dry naturally. Be careful not to spray into the eyes and face and do not breathe the spray.

Hazards and Cautions

Precautions

Hedrin Protect & Go® Spray has been formulated with non-volatile ingredients. However, normal safety precautions should be observed; always keep hair away from naked flames. Do not use if sensitive to any of the ingredients. If a skin rash or other signs of allergy occur, stop use and seek medical advice. Do not apply to broken skin. If accidentally introduced into the eyes, flush with water. If irritation persists seek medical advice. Keep out of sight and reach of children For external use only

Ingredients

Contains: Octane 1,2-Diol 1% w/w (Activdiol®), PEG-6 Caprylic/Capric Glycerides, PEG-12 Dimethicone, Carbomer, Sodium Hydroxide, Fragrance (contains Limonene), Water

Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of:
  • Headaches
  • High temperature (fever)
  • Symptoms of cold & flu
  • Mild to moderate pains such as:
    • Sore throat
    • Toothache
    • Earache
    • Minor aches
Easy to chew, orange flavour with no need for water. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 7-9 Years - Two Capsules 3 times in 24 hours 10 years - 12 years - Three Capsules 3 times in 24 hours Doses should be given approximately every 6-8 hours.  The capsules should be chewed and then swallowed and can be taken with or without liquid. Active Ingredients  Each soft capsule contains 100mg of Ibuprofen. Other ingredients are gelatin, purified water, glucose liquid, sucrose, fumaric acid, sucralose, citric acid, acesulfame K, disodium edetate, glycerin, natural orange flavour, red iron oxide, yellow iron oxide and opacode white.
Product features
  • Mild to moderate pain relief
  • Cherry flavour
  • Sugar free
Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml
  • For babies & children over 2 months
  • Colour free & sugar free
  • For relief of pain & fever
  • Each 5 ml contains 120 mg paracetamol
  • Cherry flavour

Warnings and cautions

  • Please read the enclosed leaflet carefully before you take this medicine or give it to a child
  • As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before taking this product
  • If symptoms persist seek help from an appropriate healthcare professional
  • For oral use only
Kool N Soothe Soft gel Sheets are ideal to use to provide immediate relief for fever in children. They are also safe to use with other medicines. The strip is applied to the child's forehead and gives a fast but gentle cooling effect. The sheet will adhere to the skin so that it stays in place, unlike a wet flannel.
  • Suitable from 1 year old
  • Ready to use
  • Provides immediate soothing relief

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames

Age Restriction You must be at least 16 years old to purchase this product

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames
Age Restriction

You must be at least 16 years old to purchase this product

How to use

Put it on

Apply straight onto dry hair. Shake the bottle well before use. Just spray foaming mousse into your hand and rub or comb it into the hair until it’s covered from root to tip. Avoid contact with the eyes Leave it in Let the hair dry naturally (or use a hairdryer if you prefer), then everyone’s free to get on with their day. Leave it in at night if you like. The mousse needs to stay on for at least 8 hours. Rinse out Rinse or shampoo it out, you’ll find it comes out really easily, and the dead lice wash out too! Do it again After 7 days, repeat these simple steps again.

Hazards and Cautions

Hedrin Treat & Go Mousse is applied to the hair and scalp and is for external use only.

Do not use if you are sensitive to any of the ingredients. Do not apply to broken skin Children under 6 months old should be treated under medical supervision If accidently introduced into the eyes, flush with water. If irritation persists seek medical advice. Do not continue to use Hedrin Treat & Go if a skin rash or other signs of allergy occur. Wash the skin with mild soap and water and seek medical advice. Keep out of reach and sight of children

Ingredients

Octane-1, 2-diol, PEG-6 caprylic/capric glycerides, water

WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information